# SDR DALA14010403219

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR PLATE IN AFT PAX CABIN FRAMES 69-70 S23R.  REPLACED SHEAR PLATE IAW SRM 51-72-11 AND DWG D53470100.
